# SDR ASOA2013072308746

- Difficulty date: July 13, 2013
- Submitted: July 23, 2013
- Operation: Air carrier
- Aircraft: N722EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10127
- Aircraft time: 24,343 hours, 16,905 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Bs 193
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 193.00, ELECTRICAL BAY FLOOR CRACKED ON RT SIDE UNDER ADG STOW PUMP, FWD OTBD CORNER.   REPAIR IS CLASSIFIED AS MAJOR.   COMPLIED WITH EC/TC REO 670-53-11-509 AND GREO 670-57-11-509.
